# SDR CA991209062

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE33110
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 57111652
- Condition: Cracked
- Location: Door Step
- Part time: 6,235 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE CREW REPORTED A CREAKING NOISE WHILE TREADING ON THE LOWER DOOR STEPS.   MAINTENANCE CREW DISASSEMBLED THE LOWER DOOR AND FOUND MULTIPLE CRACKS IN THE LOWER DOOR STEP SUPPORT STRUCTURE.
